# SDR DALA1134905649

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 46,663 hours, 17,198 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Flap Asymmetry
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAP ASYMMETRY LIGHT ILLUMINATED WHEN MOVING FLAP 1 TO UP.  CREW DECLARED AN EMERGENCY, RETURNED TO PUS, AND LANDED WITHOUT INCIDENT.  CHECKED AND FOUND L/E FLAP ASSYM LT ILLUMINATED ON FORWARD INSTRUMENT PANEL.  NO LAST LEG FAULT MESSAGE.  RESET FSEU 1 AND 3 SYSTEM C/B 6 EACH.  GROUND FLAP OPERATION CHECK NORMAL.
